# SDR QXEA2011112201240

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 24,532 hours, 25,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ODOR IN ACFT,  BURNED RUBBER ODOR STARTED WITH PAC ON WITH APU TURNED OFF, ODOR CONTINUED.  APU PLACED ON MEL 49-00-1.  RETURNED TO SERVICE.
